# SDR DALA2024111510967

- Difficulty date: November 14, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 59,823 hours, 42,725 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH SEAT TRACK STA X=56 AND BTW STA Y=545-548 AT PAX CABIN. SUMMARY OF NRC 00686: CORROSION LEVEL 2. SEAT TRACK ON LH STA X=56 AND BTW STA Y=545 TO 548 AT PAX CABIN WAS REPAIR PER B717-200 SRM 53-20-52-2R PROCEDURE 1 REPAIR 1. (LP #0660518)
